Advanced search
Start date
Betweenand

Marcos Tadeu de Oliveira Pimenta

CV Lattes GoogleMyCitations ORCID


Universidade Estadual Paulista (UNESP). Campus de Presidente Prudente. Faculdade de Ciências e Tecnologia (FCT)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Prof. Marcos got his under-graduate course in Licenciatura Plena em Matemática in Universidade Estadual Paulista Júlio de Mesquita Filho (2005), master and doctor degree in Mathematics from Universidade de São Paulo (2008). In 2018, Prof. Marcos, by a public concourse, got the title of Livre-Docente by Universidade de São Paulo (2018) and became Associate Professor in Universidade Estadual Paulista Júlio de Mesquita Filho. Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: variational methods, elliptic PDEs. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (17)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications17
Citations23
Cit./Article1.4
Data from Web of Science

PIMENTA, MARCOS TO. Radial sign-changing solutions to biharmonic nonlinear Schrodinger equations. BOUNDARY VALUE PROBLEMS, . Web of Science Citations: 0. (12/20160-0, 14/16136-1)

FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Sub-supersolution method for a quasilinear elliptic problem involving the 1-laplacian operator and a gradient term. JOURNAL OF FUNCTIONAL ANALYSIS, v. 278, n. 3, . Web of Science Citations: 0. (19/14330-9)

FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Existence of ground state solutions to Dirac equations with vanishing potentials at infinity. Journal of Differential Equations, v. 262, n. 1, p. 486-505, . Web of Science Citations: 6. (14/16136-1, 15/12476-5)

ALVES, CLAUDIANOR O.; SILVA, EDCARLOS D.; PIMENTO, MARCOS T. O.. Existence of solution for a class of quasilinear elliptic problem without Delta(2)-condition. ANALYSIS AND APPLICATIONS, v. 17, n. 4, p. 665-688, . Web of Science Citations: 0. (17/01756-2)

FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Nehari method for locally Lipschitz functionals with examples in problems in the space of bounded variation functions. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 25, n. 5, . Web of Science Citations: 2. (17/01756-2)

ALVES, MICHELE O.; PIMENTA, MARCOS T. O.; SUAREZ, ANTONIO. Lotka-Volterra models with fractional diffusion. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v. 147, n. 3, p. 505-528, . Web of Science Citations: 2. (14/16136-1)

ALVES, CLAUDIANOR O.; PIMENTA, MARCOS T. O.. On existence and concentration of solutions to a class of quasilinear problems involving the 1-Laplace operator. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v. 56, n. 5, . Web of Science Citations: 7. (17/01756-2)

HURTADO, ELARD J.; PIMENTA, MARCOS T. O.; MIYAGAKI, OLIMPIO H.. On a quasilinear elliptic problem involving the 1-biharmonic operator and a Strauss type compactness result. ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v. 26, . Web of Science Citations: 0. (19/14330-9)

ALVES, CLAUDIANOR O.; FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Existence and Profile of Ground-State Solutions to a 1-Laplacian Problem in R-N. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 51, n. 3, . Web of Science Citations: 0. (19/14330-9)

FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR A PRESCRIBED MEAN-CURVATURE PROBLEM WITH CRITICAL GROWTH. Electronic Journal of Differential Equations, . Web of Science Citations: 0. (14/16136-1)

DELGADO, MANUEL; FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.; SUAREZ, ANTONIO. STUDY OF A LOGISTIC EQUATION WITH LOCAL AND NON-LOCAL REACTION TERMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 47, n. 2, p. 693-713, . Web of Science Citations: 1. (14/16136-1, 12/20160-0)

ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.. A Berestycki-Lions' type result to a quasilinear elliptic problem involving the 1-Laplacian operator. Journal of Mathematical Analysis and Applications, v. 500, n. 1, . Web of Science Citations: 0. (19/13503-7, 19/14330-9, 17/06119-0)

BARILE, SARA; PIMENTA, MARCOS T. O.. Some existence results of bounded variation solutions to 1-biharmonic problems. Journal of Mathematical Analysis and Applications, v. 463, n. 2, p. 726-743, . Web of Science Citations: 0. (17/01756-2)

FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Nodal solutions of an NLS equation concentrating on lower dimensional spheres. BOUNDARY VALUE PROBLEMS, . Web of Science Citations: 0. (14/16136-1)

FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Existence of bounded variation solutions for a 1-Laplacian problem with vanishing potentials. Journal of Mathematical Analysis and Applications, v. 459, n. 2, p. 861-878, . Web of Science Citations: 5. (17/01756-2, 15/12476-5)

ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.; SEGURA DE LEON, SERGIO. Anisotropic 1-Laplacian problems with unbounded weights. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 28, n. 6, . Web of Science Citations: 0. (19/14330-9, 17/06119-0, 19/13503-7)

PIMENTA, MARCOS T. O.; MONTENEGRO, MARCELO. Existence of a BV solution for a mean curvature equation. Journal of Differential Equations, v. 299, p. 51-64, . Web of Science Citations: 0. (19/02512-5, 19/14330-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

PIMENTA, Marcos Tadeu de Oliveira. Existência e concentração de soluções para sistemas elípticos com condição de Neumann. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (05/02717-3

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: